MathSciNet Relay Station
MathSciNet bibliographic data
MR1763963 57M27
Goussarov, Mikhail; Polyak, Michael; Viro, Oleg Finite-type invariants of classical and virtual knots. Topology 39 (2000), no. 5, 1045–1068.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement